# SDR ASAA2017101922251

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,387 hours, 5,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 038
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Part time: 13,123 hours, 4,376 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFOMED BITE CHECK OF THE NR 1 AND 2 ZONE TEMP CONTROLLERS.  FOUND THE NR 1 CONTROLLER FAULT FOR LEFT RAM ACTUATOR FAULT IAW FIM 21-62, 801.  REMOVED AND REPLACED THE LEFT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-000-801, AND 21-51-21-400-801.  RAM AIR ACTUATOR OPS CHECKED GOOD.  PERFOMED BONDING CHECK OF LEFT RAM AIR INLET ACTUATOR,  BONDING CHECKED GOOD IAW AMM 21-51-21.
